

LFCA 2005

Schedule of Events as of 4/08/05

All information on this schedule is subject to change

Conference Venues: Universal Citywalk® IMAX® Theatre (UCI), Universal Hilton Hotel and Towers (HIL); Tu Tu Tango's (TTT), Saddle Ranch Chop House (SRC).

TUESDAY, APRIL 26th

4:00- 8:00 pm Registration opens at The Universal Hilton, HIL

7:30 pm 11:30pm Classic Library Film Festival, UCI

7:30 pm Dessert Break Hosted by DCI, UCI

8:00 pm "Grand Canyon", UCI 8:50 pm "Extreme", UCI

9:35 pm 10 minute break, UCI

9:45 pm "Rolling Stones to the Max", UCI 11:30 pm No Host Networking in the Hilton Bar

WEDNESDAY, APRIL 27th Main Conference and Film Festival Opening and at HIL, Films are Screened at UCI

8:00 am-12:00 pm Registration, HIL

8:00 am Continental Breakfast hosted by Sassoon Film Design

9:00 am Main Conference Opening Remarks

9:15 am Session # 1, "New Ways to Maximize Revenue," HIL

10:15 am 15 Minute Break

10:30 am Session # 2, "Content, Content, Content,"

11:30 am Session # 3, "Marketing Strategies 2005: Focus on Library Films," HIL

12:30 pm Keynote Luncheon sponsored by the LFCA, and Keynote Address Delivered by Pasquale Scaturro, HIL

2:30 pm Travel time to UCI

3:00 pm Film Festival Screening #1 "The Mystery of the Nile," UCI

4:00 pm Film Festival Screening # 2, "Mystic India," UCI

5:00 pm 15 Minute Break

5:15 pm Film Festival Screening #3, "Aliens of the Deep 3D," UCI

6:15 pm Wine Reception Hosted by nWave Pictures

7:00 pm Film Festival Screening #4, "Wild Safari 3D," UCI

8:00 pm Travel Time back to HIL

8:30 pm Opening Dinner and Reception: Wild Safari Soiree, Hosted by nWave, HIL

10:30 pm No Host Networking in the Hilton Bar

THURSDAY, APRIL 28th Main Conference & Film Festival at UCI and HIL Films are screened at UCI

8:00 am Walk from HIL to UCI

(Table Top set-up at HIL for Sponsors)

8:30 am Morning Coffee, Registration, UCI

9:00 am Films in Production/Development, UCI 10:30 am Refreshment Break Sponsored by 3D

Entertainment, UCI

11:00 am Film Festival Screening #5, "Sharks 3D," UCI

12:00 pm Travel to Hilton

12:30 pm Table Top Trade Show & Lunch sponsored by Crest National Digital Labs., HIL 3D Theatrical D-Cinema Presentation

2:00 pm Annual LFCA Members' Meeting of the Association, HIL

3:30 pm Travel to the IMAX Theatre

4:00 pm Session # 4, "Sound Decisions," UCI

5:00 pm Film Festival Screening # 6, "Fighter Pilot: Operation Red Flag," UCI

5:45 pm Travel time to the Kodak Vision Reception & Dinner, TTT

6:00 pm Kodak Vision Reception & Dinner, Tu Tu Tango, TTT

7:30 pm Travel time to the IMAX Theatre

8:00 pm 6th Annual Kodak Vision Award Presentation Honoring Graeme Ferguson,

Featuring Screenings of "North of Superior" & "Hail Columbia," UCI 10:00 pm No Host Networking at Hilton Bar

FRIDAY, APRIL 29th Main Conference & Film Festival at UCI and HIL Closing Gala, SRC

8:00 am Walk from HIL to UCI

8:30 am Continental Breakfast Sponsored by Thomson Viper, UCI

9:00 am Technical Session, UCI

10:30 am 15 minute break, UCI

10:45 am Film Festival Screening #7, "Vikings,"

1145 pm Hosted Box Movie-Lunch sponsored by IMAX/Warner Bros., UCI

12:00 pm Film Festival Screening #8, "Polar Express 3D," UCI

1:45 pm Travel time to the Hilton, HIL

2:15 pm Session # 5, "Convergence and Divergence: Forces Shaping the Large Format Industry Today," HIL

3:15 pm 15 minute Break

3:30 pm Session # 6, "Development Funding: Is There Any Money Out There?" HIL

4:30 pm Travel time to UCI

5:00 pm Film Festival Screening # 9 "Robots," Cast your vote for Best of Festival Film Award

6:00 pm Travel Time to Citywalk®, SRC

6:30 pm Closing Gala Dinner and "4th Annual Best of Festival Film Award Presentation," Sponsored by CFI, Saddle Ranch Chop House, SRC

9:30 pm Hosted Party ends...stay at Saddle Ranch or return to the Hilton Bar.